MAUDE Adverse Event Report: CARTIVA, INC CARTIVA IMPLANT 8MM; PROSTHESIS, METATARSOPHALANGEAL JOINT CARTILAGE REPLACEMENT IMPLANT

CARTIVA, INC CARTIVA IMPLANT 8MM; PROSTHESIS, METATARSOPHALANGEAL JOINT CARTILAGE REPLACEMENT IMPLANT
Catalog Number CAR-08-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
It was reported that allegedly the patient underwent hallux rigidus correction with cheilectomy and cartiva implant in the left first metatarsophalangeal joint.She subsequently was revised due to alleged pain.

Brand Name
CARTIVA IMPLANT 8MM
Common Device Name
PROSTHESIS, METATARSOPHALANGEAL JOINT CARTILAGE REPLACEMENT IMPLANT
Manufacturer (Section D)
CARTIVA, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer (Section G)
CARTIVA, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22100893
Report Number3009351194-2025-00161
Device Sequence Number7343292
Product Code PNW
UDI-Device Identifier00852897002021
UDI-Public00852897002021
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCAR-08-US
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale